Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 20 found articles
 
 
  Geometric approach to the skewed normal distribution
 
 
Title: Geometric approach to the skewed normal distribution
Author: Günzel, Thomas
Richter, Wolf-Dieter
Scheutzow, Stefan
Schicker, Kay
Venz, John
Appeared in: Journal of statistical planning and inference
Paging: Volume 142 (2012) nr. 12 pages 16 p.
Year: 2012
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 20 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands